On Multiplicative Bases in Quasi Frobenius Algebras.
Mathematische Zeitschrift, Tome 186 (1984), pp. 401-406
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional algebra, indecomposable projective, regular quasi- Frobenius algebras, finite-representation type, multiplicative basis
@article{MZ_1984__186_173455,
author = {Herbert Kupische and Josef Waschb\"usch},
title = {On {Multiplicative} {Bases} in {Quasi} {Frobenius} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {401--406},
year = {1984},
volume = {186},
zbl = {0549.16013},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173455/}
}
Herbert Kupische; Josef Waschbüsch. On Multiplicative Bases in Quasi Frobenius Algebras.. Mathematische Zeitschrift, Tome 186 (1984), pp. 401-406. http://geodesic.mathdoc.fr/item/MZ_1984__186_173455/